# SDR ASAA2016081817758

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,562 hours, 9,203 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS, 24 EA, FOUND TO BE WORN DURING FAN BLADE LUBE T/C 78472002.  ACFT GROUNDED.  REPLACED, 24 EA FAN BLADE SHIMS ON NR 1 ENGINE IAW T/C 78472002.
